Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 90, NWS Green Bay, WI

July 29, 2008Lincoln County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 29, 2008, 5:07 PM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2008, 5:07 PM CDT (22:07 UTC)
Expired
Jul 29, 2008, 5:45 PM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Lincoln County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 174 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 292207
SVRGRB
WIC069-085-292245-
/O.NEW.KGRB.SV.W.0090.080729T2207Z-080729T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
507 PM CDT TUE JUL 29 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHWESTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 504 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
  TRIPOLI...OR 30 MILES WEST OF RHINELANDER...AND MOVING SOUTHEAST AT 35
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOODBORO BY 525 PM...
  RHINELANDER BY 530 PM...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4556 9005 4567 9004 4568 8941 4547 8940
      4547 8942 4537 8942 4544 9006 4555 9006
TIME...MOT...LOC 2206Z 272DEG 48KT 4557 8999

$$

EB
3 follow-up statements
000 
WWUS53 KGRB 292218
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
518 PM CDT TUE JUL 29 2008

WIC069-085-292245-
/O.CON.KGRB.SV.W.0090.000000T0000Z-080729T2245Z/
ONEIDA-LINCOLN-
517 PM CDT TUE JUL 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN LINCOLN AND SOUTHWESTERN ONEIDA COUNTIES...

AT 513 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL AND WINDS TO 60 MPH. THIS STORM WAS 
LOCATED NEAR TRIPOLI...OR 28 MILES WEST OF RHINELANDER...AND MOVING 
EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT...
  TOMAHAWK BY 545 PM.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4564 9005 4568 8941 4547 8940 4547 8942
      4537 8942 4544 9006
TIME...MOT...LOC 2217Z 290DEG 18KT 4557 8995

$$

SKOWRONSKI
000 
WWUS53 KGRB 292232
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT TUE JUL 29 2008

WIC069-085-292245-
/O.CON.KGRB.SV.W.0090.000000T0000Z-080729T2245Z/
ONEIDA-LINCOLN-
529 PM CDT TUE JUL 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN LINCOLN AND SOUTHWESTERN ONEIDA COUNTIES...

AT 525 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
OVER WESTERN ONEIDA COUNTY. THE STORM WAS 7 MILES WEST OF BRADLEY... 
OR 24 MILES WEST OF RHINELANDER...AND MOVING EAST AT 21 MPH. THE 
STORM HAD WEAKENED SOME SINCE 515 PM...BUT STILL APPEARED CAPABLE OF 
PRODUCING DIME SIZED HAIL AND WIND GUSTS TO 60 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT...
  BRADLEY...HEAFFORD JUNCTION AND TOMAHAWK BY 545 PM.

LAT...LON 4565 8991 4568 8941 4547 8940 4547 8942
      4537 8942 4544 9006
TIME...MOT...LOC 2229Z 290DEG 18KT 4555 8987

$$
JS
000 
WWUS53 KGRB 292239 RRA
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT TUE JUL 29 2008

WIC069-085-292249-
/O.EXP.KGRB.SV.W.0090.000000T0000Z-080729T2245Z/
ONEIDA-LINCOLN-
539 PM CDT TUE JUL 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN AND 
SOUTHWESTERN ONEIDA COUNTIES WILL EXPIRE AT 545 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THESE 
THUNDERSTORMS.

LAT...LON 4565 8991 4568 8941 4547 8940 4547 8942
      4537 8942 4544 9006
TIME...MOT...LOC 2239Z 290DEG 18KT 4553 8980

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:03 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 29, 2:03 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
203 PM CDT TUE JUL 29 2008

.SYNOPSIS...UPR RIDGE WHICH HAD BEEN ANCHORED OVER THE SWRN STATES
WL BUILD NEWD INTO THE PLAINS THE NEXT SEVERAL DAYS. THIS WL LEAD TO
RISING HEIGHTS ACRS THE FCST AREA...AND A STRENGTHENING OF THE WLY
FLOW N OF THE RIDGE. SOME FLATTENING OF THE FLOW IS THEN LIKELY
DURING THE LATTER PART OF THE FCST PERIOD.

PATTERN WL BE TYPICAL OF MID-LATE SUMMER. EXPECT ABV NORMAL TEMPS...
WITH SOME 90 DEG MAXES POSSIBLE. PCPN CHCS WL BE TIED TO THE MVMT OF
CONVECTIVE SYSTEMS ARND THE PERIPHERY OF THE RIDGE. IT/S OBVIOUSLY
IMPOSSIBLE TO PIN DOWN THE TRACK OF THOSE VERY FAR IN ADVANCE. BEST
GUESS IS THAT AMNTS FOR THE NEXT WK WL END UP CLOSE TO NORMAL AT
MOST LOCATIONS.
&&

.SHORT TERM...TNGT/WED. MAIN CONCERN IS SVR RISK THE REST OF THIS
AFTN AND EVENING. CONSIDERABLE CLOUDINESS HAS HELD BACK TEMPS...AND
DESTABILIZATION TO SOME EXTENT. STG MOISTURE ADVECTION IN THE WAKE
OF OLD FRONTAL BOUNDARY RETREATING NWD ACRS THE AREA HAS STILL
ALLOWED AXIS OF MLCAPES OF 1.5-2K J/KG TO DEVELOP JUST W OF THE FCST
AREA. THE INSTABILITY AXIS SHOULD SHIFT EWD DURING THE REST OF THE
AFTN AND EVENING. GIVEN THE SHEAR...THAT SHOULD BE MORE THAN SUFFICIENT
TO SUPPORT SOME SVR STORMS. WHAT MAY END UP BEING A LIMITING
FACTOR IS THE GRADUAL SHIFT TO A MORE WLY WIND THAT IS OCCURRING
TO THE WEST. THAT WL LIMIT LOW-LEVEL CONVERGENCE. WL MAKE ISSUANCE
TIME DECISION ON WHETHER OR NOT TO HAVE EXPLICIT SVR IN THE
ZONES/GRIDS.

PCPN SHOULD BE PRETTY MUCH OVER ARND MIDNIGHT...SO KEPT 06Z-12Z
PERIOD DRY. NOT MUCH IN THE WAY OF CLDS BEHIND THE FRONT...SO WAS
VERY AGGRESSIVE IN CLEARING. COULD BE SOME FOG AS WINDS DECOUPLE
AND SKIES CLR. WOULD BE MORE CONCERNED IF I WERE CONFIDENT WE
WOULD GET WIDEPSREAD SIG RAINS THIS EVENING. LEFT OUT OF THE FCST
FOR NOW.

LOOKS LIKE A MOSTLY SUNNY AND VERY WARM DAY ON WED. DWPTS WL DROP
OFF SOME...PROBABLY INTO THE UPR 50S OR LOWER 60S. STRONGLY
PREFER WARMER MAV NUMBERS AS THE AREA ALWAYS WARMS WELL UNDER WLY
FLOW. WOULD NOT BE SURPRISED TO SEE THE FIRST 90/S OF THE SEASON
TOMORROW...BUT HELD MAX TEMPS JUST BLO THAT FOR NOW. DEEP MIXING
INTO WNWLY 850 MB FLOW SHOULD KEEP LAKE BREEZE OFFSHORE...EXCEPT
POSSIBLY OVER THE NRN TIP OF THE DOOR PENINSULA.

.LONG TERM...THU THROUGH NEXT TUE...

WEAK HIGH PRESSURE CENTERED OVER HUDSON BAY WILL NOSE INTO NORTHEAST
WISCONSIN WED NIGHT AND SHIFT EAST ON THU. MODELS STILL DIFFER ON
LOCATION AND TIMING OF RETURN FLOW AND SMALL PERTUBATIONS ALONG
SFC BOUNDARY THAT SETTLES JUST SOUTH OF AREA EARLY IN PD. THIS
BOUNDARY THEN HEADS BACK N FOR THE WEEKEND.

FOR FRI INTO THE WEEKEND...29/12Z GFS MOS GUIDANCE CONTINUES
TREND OF 90+ MAX TEMPS FOR PARTS OF FCST AREA. HAVE NUDGED UP
TEMPERATURES A FEW DEGREES. WOULD BE FIRST 90 DEG TEMPS FOR
SEVERAL LOCATIONS...UNLESS WE REACH 90 TOMORROW. CAVEAT IS WEAK
BOUNDARY LURKING ACROSS THE AREA DURING PD...WITH THE POTENTIAL
FOR CONVECTION THAT COULD KEEP TEMPS DOWN A FEW DEGREES FROM
LATEST FCST.
&&

.AVIATION...ADDED TEMPO GROUPS FOR TSRA TO ALL TAFS FOR THE
AFTN/EVENING. RISK OF GETTING SOME TSRA IN THE FCST AREA IS FAIRLY
HIGH...BUT COVERAGE COULD BE LIMITED SO THEY MAY NOT AFFECT THE TAF
SITES. ALSO INCLUDED SOME MVFR FG FOR LATE TNGT. LOW VSBYS
POSSIBLE...MAYBE AS LOW AS LIFR...IN ANY AREAS THAT GET SIG
RAINFALL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/JKL
Hazardous weather outlook, Jul 29, 11:55 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1155 AM CDT TUE JUL 29 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1155 AM CDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON
AND EVENING HOURS. THE PRIMARY RISK IS OF STRONG WINDS AND LARGE
HAIL. HEAVY RAIN IS ALSO POSSIBLE. THE GREATEST RISK OVER NORTH-
CENTRAL WISCONSIN WILL OCCUR BETWEEN 200 PM AND 600 PM. THE
GREATEST RISK OVER CENTRAL THROUGH NORTHEAST WISCONSIN WILL OCCUR
BETWEEN 400 PM AND 900 PM. OVER EAST-CENTRAL WISCONSIN...THE
GREATEST RISK WILL OCCUR BETWEEN 500 PM AND 1000 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COUPLE MORE ROUNDS OF THUNDERSTORMS ARE POSSIBLE LATE FRIDAY
THROUGH THE UPCOMING WEEKEND. BE SURE TO MONITOR LATER FORECASTS
WHICH WILL BE BETTER ABLE TO ESTIMATE THE SEVERE RISK THAT MAY BE
POSED BY THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NECESSARY THIS AFTERNOON AND
THIS EVENING.

LMZ521-522-541>543-301100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1155 AM CDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. STRONG
GUSTY WINDS ARE LIKELY WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COUPLE MORE ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH
THE UPCOMING WEEKEND. BE SURE TO MONITOR LATER FORECASTS WHICH
WILL BE BETTER ABLE TO ESTIMATE THE SEVERE RISK THAT MAY BE POSED
BY THESE STORMS.

JS

In the hours before

Special weather statement, Jul 29, 3:51 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT TUE JUL 29 2008

WIZ005-010>013-018>021-030-031-035>037-073-074-292125-
FLORENCE-FOREST-LANGLADE-LINCOLN-MARATHON-MENOMINEE-NORTHERN
MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-ONEIDA-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-VILAS-WAUPACA-WOOD-
351 PM CDT TUE JUL 29 2008

...THUNDERSTORMS MOVING ACROSS NORTH CENTRAL WISCONSIN...

AT 350 PM...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS
EXTENDING FROM FOREST AND FLORENCE COUNTIES SOUTHWEST TO MARATHON
COUNTY.  THE STORMS WERE MOVING EAST AT NEAR 30 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS...AND HAIL ARE POSSIBLE WITH THE
STRONGEST STORMS.

IF A THUNDERSTORM APPROACHES YOUR AREA...OR A WARNING IS ISSUED...
SEEK SHELTER IN A STURDY STRUCTURE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM FOR MUCH
OF CENTRAL AND NORTHEAST WISCONSIN.

JKL
Local storm report, Jul 29, 4:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
440 PM CDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TORNADO          5 NNW BROKAW            45.10N 89.69W
07/29/2008                   MARATHON           WI   LAW ENFORCEMENT

            BRIEF TOUCHDOWN. NO DAMAGE REPORTED.

&&

JKL
Local storm report, Jul 29, 4:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
443 PM CDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TORNADO          5 NNE BROKAW            45.10N 89.61W
07/29/2008                   MARATHON           WI   PUBLIC

            ANOTHER TOUCHDOWN. REPORTED BY PUBLIC.

&&

JKL
Local storm report, Jul 29, 4:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             MARSHFIELD              44.66N 90.16W
07/29/2008  E0.88 INCH       WOOD               WI   LAW ENFORCEMENT

&&

JKL
Local storm report, Jul 29, 4:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             MARSHFIELD              44.66N 90.16W
07/29/2008  M1.00 INCH       WOOD               WI   TRAINED SPOTTER

&&

AUSTIN
Local storm report, Jul 29, 5:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
507 PM CDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     CRANDON                 45.56N 88.90W
07/29/2008  E60 MPH          FOREST             WI   TRAINED SPOTTER

            ALSO PEA HAIL AND TORRENTIAL RAIN.

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 9:51 AM CDTSevere Thunderstorm WarningGRBLincoln26 min
Jul 29, 4:32 PM CDTTornado WarningGRBLincoln, Marathon28 min
Jul 29, 4:35 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida40 min
Jul 29, 4:37 PM CDTSevere Thunderstorm WarningGRBWood25 min
Jul 29, 5:13 PM CDTSevere Thunderstorm WarningGRBForest47 min
Jul 29, 5:26 PM CDTTornado WarningGRBForest34 min
Jul 29, 5:58 PM CDTTornado WarningGRBForest, Marinette17 min
Jul 29, 6:29 PM CDTSevere Thunderstorm WarningGRBOconto20 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.